# SDR UPS01837350

- Difficulty date: December 4, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DEPARTURE-F/O'S OXY REG EMER SELECTOR FAILED. R&R F/O'S OXY REG
